| Model Number |
256038 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using kit rsv 30 test physician veritor the customer received false positive results.A confirmatory pcr test performed on the same day produced negative results.This event occurred 1 time(s).There is no indication that false results were reported to health care practitioners.There is no indication of patient impact.The following information was provided by the initial reporter: "customer reports false positive rsv result on kit "256038" lot # 1294741", "customer had 1 test come back as positive on the veritor but it was negative with confirmation test "pcr".Customer says the confirmation tests were done on the same day.".
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6 investigation summary: this statement summarizes the investigation results regarding your complaint that alleges false positive when using kit rsv 30 test physician veritor (material # 256038), batch numbers 1294741.Bd quality performs a systematic approach to investigate false positive complaints.This approach involves review of manufacturing batch history records, testing of retention samples, and testing of customer returned samples, if applicable.Bhr and retain sample testing were performed on the batch number provided and no relevant issue was found.The complaint was unable to be confirmed via the retain samples.Quality did not receive physical samples and sample analysis did not occur.If samples are received at a later date, the complaint may be reopened.A trend analysis for false positive was conducted, no adverse trend was identified.Bd quality will continue to monitor for trends.There were no corrective actions taken at this time.If you have any additional questions or concerns, please do not hesitate to contact bd technical services.
Event or Problem Description